RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 8  


Ordinary Differential Equations
Asymptotic behavior of the solution of the time optimality problem for a linear singularly perturbed system that contains parameters of variable orders of smallness at the derivatives
I. V. Gribkovskaya, A. I. Kalinin
1275
On control systems described by differential inclusions. I
Kh. G. Guseinov
1285
On stabilization problems for ordinary differential equations
P. A. Zharov
1294
On the sharpness of conditions for the coincidence of lower Perron exponents of linear differential systems
N. A. Izobov, A. V. Filiptsov
1300
On the equiconvergence, uniform on the whole line $\mathbf R$, with the Fourier integral of the spectral expansion of an arbitrary function in the class $L_p(\mathbf R)$ corresponding to a selfadjoint extension of Hill's operator
V. A. Il'in, I. Antoniou
1310
An estimate that is uniform on the whole line for generalized eigenfunctions of the one-dimensional Schrödinger operator with a uniformly locally summable potential
V. A. Il'in, L. V. Kritskov
1323
Asymptotics of relaxation oscillations in systems of differential-difference equations with a compactly supported nonlinearity. I
S. A. Kashchenko
1330
Singular Cauchy problems for some systems of nonlinear functional-differential equations
N. B. Konyukhova
1340
A boundary value problem for a functional-differential equation with a linearly transformed argument
K. Cook, L. E. Rossovskii, A. L. Skubachevskii
1348
The identification problem in a factored state space for a differential-difference system with commensurable delays
A. V. Metel'skii
1353
Quasidifferential equations in a complete metric space under Carathéodory-type conditions. II
A. I. Panasyuk
1361
On the oscillation of the spectrum of a multipoint boundary value problem
A. L. Teptin
1370
On the Baire class of exponents of linear systems
K. E. Shiryaev
1381

Partial Differential Equations
Pseudodifferential equations in cones
V. B. Vasil'ev (Vasilyev)
1385
Determination of the constant in an embedding inequality that connects the norms of a vector function, its curl and its divergence
M. P. Galanin
1396
On a weakly nonlinear problem with local resonances
S. G. Glebov
1402
Parabolic equations without a Cauchy boundary condition and problems of the control of diffusion processes. II
N. G. Dokuchaev
1409
On the uniform correct solvability of boundary value problems for abstract equations with a Keldysh–Feller operator
V. A. Kostin
1419
Green's formula and the denseness of solutions of general parabolic boundary value problems in function spaces on manifolds
I. Ya. Roitberg, Ya. A. Roitberg
1426

Short Communications
Nondenseness of a set of equations with singular periodic solutions
A. P. Begun
1434
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019